# SDR HNAA0500037

- Difficulty date: April 7, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N930HQ
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 43,173 hours, 48,447 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON TAKEOFF, AT ROTATION, OIL PRESSURE WAS AT 40 PSI.
